RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Subscription
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Funktsional. Anal. i Prilozhen.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Funktsional. Anal. i Prilozhen., 2014, Volume 48, Issue 3, Pages 84–88 (Mi faa3151)  

This article is cited in 1 scientific paper (total in 1 paper)

Brief communications

Curves on the Oeljeklaus–Toma Manifolds

S. Viarbitskaya

M. V. Lomonosov Moscow State University

Abstract: The Oeljeklaus–Toma manifolds are complex non-Kähler manifolds constructed by Oeljeklaus and Toma from certain number fields and generalizing the Inoue surfaces $S_m$. We prove that the Oeljeklaus–Toma manifolds contain no compact complex curves.

Keywords: non-Kähler manifold, complex manifold, Oeljeklaus–Toma manifold, Inoue surface, surface of class VII, Dirichlet unit theorem

DOI: https://doi.org/10.4213/faa3151

Full text: PDF file (160 kB)
References: PDF file   HTML file

English version:
Functional Analysis and Its Applications, 2014, 48:3, 223–226

Bibliographic databases:

UDC: 514.7
Received: 16.05.2012

Citation: S. Viarbitskaya, “Curves on the Oeljeklaus–Toma Manifolds”, Funktsional. Anal. i Prilozhen., 48:3 (2014), 84–88; Funct. Anal. Appl., 48:3 (2014), 223–226

Citation in format AMSBIB
\Bibitem{Ver14}
\by S.~Viarbitskaya
\paper Curves on the Oeljeklaus--Toma Manifolds
\jour Funktsional. Anal. i Prilozhen.
\yr 2014
\vol 48
\issue 3
\pages 84--88
\mathnet{http://mi.mathnet.ru/faa3151}
\crossref{https://doi.org/10.4213/faa3151}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=3494722}
\zmath{https://zbmath.org/?q=an:06410502}
\elib{http://elibrary.ru/item.asp?id=22834198}
\transl
\jour Funct. Anal. Appl.
\yr 2014
\vol 48
\issue 3
\pages 223--226
\crossref{https://doi.org/10.1007/s10688-014-0063-y}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000342060400007}
\elib{http://elibrary.ru/item.asp?id=23994811}
\scopus{http://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-84908071276}


Linking options:
  • http://mi.mathnet.ru/eng/faa3151
  • https://doi.org/10.4213/faa3151
  • http://mi.mathnet.ru/eng/faa/v48/i3/p84

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. Panov T., Ustinovskiy Yu., Verbitsky M., “Complex geometry of moment-angle manifolds”, Math. Z., 284:1-2 (2016), 309–333  crossref  mathscinet  zmath  isi  scopus
  • Функциональный анализ и его приложения Functional Analysis and Its Applications
    Number of views:
    This page:255
    Full text:75
    References:31
    First page:18

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020